BibTeX record journals/comcom/TanLV02

download as .bib file

@article{DBLP:journals/comcom/TanLV02,
  author    = {Su{-}Wei Tan and
               Sze{-}Wei Lee and
               Benoit Vaillaint},
  title     = {Non-greedy minimum interference routing algorithm for bandwidth-guaranteed
               flows},
  journal   = {Computer Communications},
  volume    = {25},
  number    = {17},
  pages     = {1640--1652},
  year      = {2002},
  url       = {http://dx.doi.org/10.1016/S0140-3664(02)00055-5},
  doi       = {10.1016/S0140-3664(02)00055-5},
  timestamp = {Fri, 12 Dec 2003 12:14:20 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/comcom/TanLV02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}